# SDR UIEA2021080651707

- Difficulty date: August 4, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 19,967 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: False Indication
- Location: Fuel Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BOTH CENTER FUEL PUMPS PRESSURE LIGHTS EXTINGUISHED WITH FUEL IN CENTER TANK AND ENGINES SHUT DOWN( ACCOMPLISHED FIM 28-22-05 AND NO FAULTS FOUND , ACCOMPLISHED GFI RELAY OPS TEST AND TEST OK PER AMM 28-22-00-715-096, ALSO FOUND AMM 28-42-00/001, VERIFIED A/C OK FOR SVC PER AMM 71-00-00 )
